How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Thomas, MD Your Own Question
Dr. Thomas, MD
Dr. Thomas, MD, Board Certified Physician
Category: Medical
Satisfied Customers: 63757
Experience:  Internal Medicine--practice all of internal medicine, all ages, family, also Integrative, CAM, etc
24257177
Type Your Medical Question Here...
Dr. Thomas, MD is online now
A new question is answered every 9 seconds

I had a shot of kenalog dermatitis. The doc said it's a six

Customer Question

I had a shot of kenalog for horrible dermatitis. The doc said it's a six week shot--steroid is released slowly over a period of six weeks. I was wondering how long the steroid stays in the system. I realize everyone is different, but there must be an average and/or worst-case scenario.
JA: OK. The Doctor will need to help you with this. Is there anything else important you think the Doctor should know?
Customer: The steroid shot caused a reaction--facial swelling, eczema on the face, scalp, and ears. It's miserable.
JA: How long have you been dealing with this issue? Any other skin concerns?
Customer: The facial swelling and eczema on the scalp began early April, a short time after the shot was administered.
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Doctor about your situation and then connect you two.
Submitted: 6 months ago.
Category: Medical
Expert:  Dr. Thomas, MD replied 6 months ago.
HelloThe therapeutic effects will be sustained over several weeks.The reaction should be over within a week, approximately, the half life being 48 hours and six half lives being about 12 days.Tops.Seek assistance for this reaction.Do not just tough it out. OK, so you might have more questions or want to give me more information: Please use reply to expert if you have further questions. When you are ready, please click a positive rating [hopefully excellent—that’s how we are paid, per rating]. If you forgot something, come back. I am here http://www.justanswer.com/medical/expert-dr-thomas/

Related Medical Questions